# SDR ASOA2013042603454

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 18,490 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-21.  OPS CHECKED GOOD.
